Deformations of $d/BCK$-algebras
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 315-324
Printed March 1, 2011
Paul J. Allen, Hee Sik Kim, and Joseph Neggers
University of Alabama, Hanyang University, University of Alabama
Abstract : In this paper, we study the effects of a deformation mapping on the resulting deformation $d/BCK$-algebra obtained via such a deformation mapping. Besides providing a method of constructing $d$-algebras from $BCK$-algebras, it also highlights the special properties of the standard $BCK$-algebras of posets as opposed to the properties of the class of divisible $d/BCK$-algebras which appear to be of interest and which form a new class of $d/BCK$-algebras insofar as its not having been identified before.
Keywords : $d/BCK$-algebra, deformation (function, point), rigid, invariant
MSC numbers : 06F35
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd